# SDR SWAA116136

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 72,091 hours, 63,382 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 7321124002
- Part serial: 778317
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY -  AT FL340 HYDRAULIC FUMES AND SMOKE IN CABIN.  REMOVED AND REPLACED HYDRAULIC AIR PRESSURE MODULE PER MM.
